# SDR C2XA04BT126

- Difficulty date: December 5, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,331 hours, 5,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138005
- Condition: Odor
- Location: A/C System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FOUL SMELL FROM PACK SYSTEM.  MAINTENANCE REPLACED THE RECIRCULATING DUCT.  OPERATIONALLY CHECK SYSTEM NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
